Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



The main involutions of the metaplectic group

Author: Anthony C. Kable
Journal: Proc. Amer. Math. Soc. 127 (1999), 955-962
MSC (1991): Primary 19C09, 20G99
MathSciNet review: 1610921
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We determine the set of automorphisms of a metaplectic group which lift the main involution of the general linear group over an infinite field. Some basic properties of these automorphisms are also established.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 19C09, 20G99

Retrieve articles in all journals with MSC (1991): 19C09, 20G99

Additional Information

Anthony C. Kable
Affiliation: Department of Mathematics, Oklahoma State University, Stillwater, Oklahoma 74078
Address at time of publication: Department of Mathematics, Cornell University, White Hall, Ithaca, New York 14853-7901

Received by editor(s): July 10, 1997
Communicated by: Ronald M. Solomon
Article copyright: © Copyright 1999 American Mathematical Society